Editorial
Izvestiya VUZ. Applied Nonlinear Dynamics, Tome 23 (2015) no. 5, pp. 3-4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVP_2015_23_5_a0,
author = {Yu. V. Gulyaev},
title = {Editorial},
journal = {Izvestiya VUZ. Applied Nonlinear Dynamics},
pages = {3--4},
year = {2015},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVP_2015_23_5_a0/}
}
Yu. V. Gulyaev. Editorial. Izvestiya VUZ. Applied Nonlinear Dynamics, Tome 23 (2015) no. 5, pp. 3-4. http://geodesic.mathdoc.fr/item/IVP_2015_23_5_a0/